# SDR SWIA202507070004

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 41,718 hours, 37,471 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL FOR 1-2 MINUTES COMING FROM CAPTAINS SIDE COCKPIT VENT. ONCE WE IDENTIFIED IT WAS COMING FROM CA SIDE VENT, SMELL STARTED TO GO AWAY ON ITS OWN WITHOUT ANY INTERVENTION. REFER TO ML 30434357 FOR REMOVAL AND REPLACEMENT OF THE LH AIR CYCLE MACHINE (ACM).  NO BURNING SMELLS WERE DETECTED IN THE FLIGHT STATION WHILE PERFORMING OPERATIONAL CHECKS OF THE AIR CONDITIONING SYSTEM.
